# SDR C2XA08IA045

- Difficulty date: February 2, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 20,185 hours, 18,937 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Nozzle
- Part number: 14553103001
- Condition: Dirty
- Location: A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2818, THE CREW REPORTED FOG DENSE IN COCKPIT DURING TAKEOFF ROLL, NO BURNING SMELL JUST FOGGED ALL WINDOWS.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE CLEANED WATER SPRAY NOZZLE ON NR 1 PACK IAW EMB145 AMM 21-51-13, OPERATIONALLY CHECKED WITH NO DEFECTS.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
